# SDR SIMA200812901

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 17,741 hours, 16,030 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90022
- Part serial: DC0840
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4742, CREW REPORTED ELECTRICAL SMELL IN GALLEY AREA DURING BOARDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH BALLASTS ON GALLEY LIGHT IAW EMB-135 AMM 33-21-05.  OPERATIONAL CHECK OK  AIRCRAFT RETURN TO SERVICE.
